# SDR EISA98011

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Water Contam
- Location: Nr 2 Firewall
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 240 FIREBELL CAME ON, SILENCED BELL NO OTHER INDICATIONS NOTED, BELL SOUNDED NUMEROUS TIMES DURING FLIGHT.  REMOVED MOISTURE, CLEANED DRIED NR 2 ENGINE FIREWALL, DISCONNECT 3D1482J FIRE DETECTION SYSTEM, TEST NORMAL IAW B727 MM 27-00-00.  (M)
